Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Spherical harmonics and spherical averages of Fourier transforms
KTH, Superseded Departments, Mathematics.
2002 (English)In: Rendiconti del Seminario Matematico della Universita di Padova, ISSN 0041-8994, E-ISSN 2240-2926, Vol. 108, 41-51 p.Article in journal (Refereed) Published
Abstract [en]

We give estimates for spherical averages of Fourier transforms of functions which are linear combinations of products of radial functions and spherical harmonics. This generalizes the case of radial functions.

Place, publisher, year, edition, pages
2002. Vol. 108, 41-51 p.
Identifiers
URN: urn:nbn:se:kth:diva-22247ISI: 000180977400003OAI: oai:DiVA.org:kth-22247DiVA: diva2:340945
Note
QC 20100525Available from: 2010-08-10 Created: 2010-08-10 Last updated: 2017-12-12Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Sjölin, Per
By organisation
Mathematics
In the same journal
Rendiconti del Seminario Matematico della Universita di Padova

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 31 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf